- -

Product factorability of integral bilinear operators on Banach function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Product factorability of integral bilinear operators on Banach function spaces

Show full item record

Erdogan, E.; Sánchez Pérez, EA.; Gok, O. (2019). Product factorability of integral bilinear operators on Banach function spaces. Positivity. 23(3):671-696. https://doi.org/10.1007/s11117-018-0632-z

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/160301

Files in this item

Item Metadata

Title: Product factorability of integral bilinear operators on Banach function spaces
Author: Erdogan, E. Sánchez Pérez, Enrique Alfonso Gok, O.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] This paper deals with bilinear operators acting in pairs of Banach function spaces that factor through the pointwise product. We find similar situations in different contexts of the functional analysis, including ...[+]
Subjects: Integral bilinear operators , Banach function spaces , Factorization , Zero product preserving , Symmetric operator , 47H60 , 46E30 , 47A68 , 47B38
Copyrigths: Reserva de todos los derechos
Source:
Positivity. (issn: 1385-1292 )
DOI: 10.1007/s11117-018-0632-z
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s11117-018-0632-z
Project ID:
info:eu-repo/grantAgreement/MINECO//MTM2016-77054-C2-1-P/ES/ANALISIS NO LINEAL, INTEGRACION VECTORIAL Y APLICACIONES EN CIENCIAS DE LA INFORMACION/
info:eu-repo/grantAgreement/TUBITAK//2211-E/
Thanks:
The first author was supported by TUBITAK-The Scientific and Technological Research Council of Turkey, Grant No. 2211/E. The second author was supported by Ministerio de Economia y Competitividad (Spain) and FEDER, Grant ...[+]
Type: Artículo

References

Abramovich, Y.A., Kitover, A.K.: Inverses of Disjointness Preserving Operators. American Mathematical Society, Providence (2000)

Abramovich, Y.A., Wickstead, A.W.: When each continuous operator is regular II. Indag. Math. (N.S.) 8(3), 281–294 (1997)

Alaminos, J., Brešar, M., Extremera, J., Villena, A.R.: Maps preserving zero products. Studia Math. 193(2), 131–159 (2009) [+]
Abramovich, Y.A., Kitover, A.K.: Inverses of Disjointness Preserving Operators. American Mathematical Society, Providence (2000)

Abramovich, Y.A., Wickstead, A.W.: When each continuous operator is regular II. Indag. Math. (N.S.) 8(3), 281–294 (1997)

Alaminos, J., Brešar, M., Extremera, J., Villena, A.R.: Maps preserving zero products. Studia Math. 193(2), 131–159 (2009)

Alaminos, J., Brešar, M., Extremera, J., Villena, A.R.: On bilinear maps determined by rank one idempotents. Linear Algebra Appl. 432, 738–743 (2010)

Alaminos, J., Extremera, J., Villena, A.R.: Orthogonality preserving linear maps on group algebras. Math. Proc. Camb. Philos. Soc. 158, 493–504 (2015)

Ben Amor, F.: On orthosymmetric bilinear maps. Positivity 14, 123–134 (2010)

Astashkin, S.V., Maligranda, L.: Structure of Cesàro function spaces: a survey. Banach Center Publ. 102, 13–40 (2014)

Beckenstein, E., Narici, L.: A non-Archimedean Stone–Banach theorem. Proc. Am. Math. Soc. 100(2), 242–246 (1987)

Bu, Q., Buskes, G., Kusraev, A.G.: Bilinear maps on products of vector lattices: a survey. In: Boulabiar, K., Buskes, G., Triki, A. (eds.) Positivity: Trends in Mathematics, pp. 97–126. Springer, Birkhuser (2007)

Buskes, G., van Rooij, A.: Almost f-algebras: commutativity and Cauchy–Schwarz inequality. Positivity 4, 227–231 (2000)

Buskes, G., van Rooij, A.: Squares of Riesz spaces. Rocky Mt. J. Math. 31(1), 45–56 (2001)

Calabuig, J.M., Delgado, O., Sánchez Pérez, E.A.: Generalized perfect spaces. Indag. Math. (N.S.) 19(3), 359–378 (2008)

Calderón, A.P.: Intermediate spaces and interpolation, the complex method. Studia Math. 24, 113–190 (1964)

Defant, A.: Variants of the Maurey-Rosenthal theorem for quasi Köthe function spaces. Positivity 5, 153–175 (2001)

Delgado Garrido, O., Sánchez Pérez, E.A.: Strong factorizations between couples of operators on Banach function spaces. J. Convex Anal. 20(3), 599–616 (2013)

Diestel, J., Jarchow, H., Tonge, A.: Absolutely Summing Operators, vol. 43. Cambridge University Press, Cambridge (1995)

Erdoğan, E., Calabuig, J.M., Sánchez Pérez, E.A.: Convolution-continuous bilinear operators acting in Hilbert spaces of integrable functions. Ann. Funct. Anal. 9(2), 166–179 (2018)

Diestel, J., Uhl, J.J.: Vector Measures. American Mathematical Society, Providence (1977)

Fremlin, D.H.: Tensor products of Archimedean vector lattices. Am. J. Math. 94, 778–798 (1972)

Gillespie, T.A.: Factorization in Banach function spaces. Nederl. Akad. Wetensch. Indag. Math. 43(3), 287–300 (1981)

Grafakos, L., Li, X.: Uniform bounds for the bilinear Hilbert transforms I. Ann. Math. 159, 889–933 (2004)

Kantorovich, K.L., Akilov, G.P.: Functional Analysis, Nauka, Moscow 1977 (Russian). English transl. Pergamon Press, Oxford, Elmsford, New York (1982)

Kolwicz, P., Leśnik, K., Maligranda, L.: Pointwise products of some Banach function spaces and factorization. J. Funct. Anal. 266(2), 616–659 (2014)

Kolwicz, P., Leśnik, K.: Topological and geometrical structure of Calderón–Lozanovskii construction. Math. Inequal. Appl. 13(1), 175–196 (2010)

Kühn, B.: Banachverbände mit ordnungsstetiger dualnorm. Math. Z. 167(3), 271–277 (1979)

Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces II: Function Spaces, vol. 97. Springer, Berlin (1979)

Lozanovskii, G.Ya.: On some Banach lattices. Sibirsk. Mat. Zh. 10, 584-599 (1969)(Russian)

English transl. in Siberian Math. J. 10(3), 419-431 (1969)

Maligranda, L., Persson, L.E.: Generalized duality of some Banach function spaces. Nederl. Akad. Wetensch. Indag. Math. 51(3), 323–338 (1989)

Okada, S., Ricker, W., Sánchez Pérez, E.A.: Optimal domain and integral extension of operators. Oper. Theory Adv. Appl. Birkhäuser/Springer 180 (2008)

Ryan, R.: Introduction to Tensor Product of Banach Spaces. Springer, London (2002)

Sánchez Pérez, E.A., Werner, D.: Slice continuity for operators and the Daugavet property for bilinear maps. Funct. Approx. Comment. Math. 50(2), 251–269 (2014)

Schep, A.R.: Products and factors of Banach function spaces. Positivity 14(2), 301–319 (2010)

Villarroya, F.: Bilinear multipliers on Lorentz spaces. Czechoslov. Math. J. 58(4), 1045–1057 (2008)

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record